Szabó, Sándor
Abelian groups that cannot be factored without periodic factor
Rendiconti del Seminario Matematico della Università di Padova, Tome 116 (2006) , p. 261-269
Zbl 1156.20315 | MR 2287350
URL stable : http://www.numdam.org/item?id=RSMUP_2006__116__261_0

Bibliographie

[1] K. Amin - K. Corrádi - A. D. Sands, The Hajós property for 2-groups, Acta Math. Hungar. 89 (2000), pp. 189-198. MR 1912599 | Zbl 1004.20032

[2] K. Corrádi - S. Szabó, Factorization of periodic subsets II, Math. Japonica. 36 (1991), pp. 165-172. MR 1093368 | Zbl 0726.20036

[3] C. De Felice, An application of Hajós factorization to variable length codes, Theoret. Comp. Sci. 164 (1996), pp. 223-252. MR 1411206 | Zbl 0864.94014

[4] G. Hajós, Sur la factorisation des groupes abèliens, CÏasopis Pés. Mat. Fys. 74 (1949), pp. 157-162. MR 45727 | Zbl 0039.01901

[5] R. Hill - R. W. Irving, On group partitions associated with lower bounds for symmetric Ramsey numbers, European Journal of Combinatorics 3 (1982), pp. 35-50. MR 656010 | Zbl 0485.05045

[6] J. C. Lagarias - Y. Wang, Spectral sets and factorizations of finite abelian groups, J. Funct. Anal. 145 (1997), pp. 73-98. MR 1442160 | Zbl 0898.47002

[7] L. Rédei, Die neue Theorie der endlichen abelschen Gruppen und Verallgemeinerung des Hauptsatzes von Hajós, Acta Math. Acad. Sci. Hungar. 16 (1965), pp. 329-373. MR 186729 | Zbl 0138.26001

[8] A. D. Sands, On the factorisation of finite abelian groups II, Acta Math. Acad. Sci. Hungar. 13 (1962), pp. 153-169. MR 142620 | Zbl 0101.26502

[9] A. D. Sands, Factoring finite abelian groups, Journal of Alg. 275 (2004), pp. 540-549. MR 2052624 | Zbl 1081.20063

[10] A. D. Sands - S. Szabó, Factorization of periodic subsets, Acta Math. Acad. Sci. Hungar. 57 (1991), pp. 159-167. MR 1128852 | Zbl 0754.20014

[11] S. K. Stein, Algebraic tiling, Amer. Math. Monthly, 81 (1974), pp. 445-462. MR 340063 | Zbl 0284.20048

[12] S. Szabó, Factoring a certain type of 2-groups by subsets, Rivista di Matematica, 6 (1997), pp. 25-29. MR 1632691 | Zbl 0931.20040

[13] R. Tijdeman, Decomposition of the integers as a direct sum of two subsets, Number Theory (Paris 1992-1993) London Math. Soc. Lecture Note Ser. 215 Cambridge Univ. Press, Cambridge 1995, pp. 261-276. MR 1345184 | Zbl 0824.11006